# SDR UHLA2012022800070

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000130
- Aircraft time: 14,740 hours, 9,200 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA0958
- Condition: Defective
- Location: L2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2L DOOR NOT CLOSING.  REMOVED AND REPLACED EMERGENCY EVACUATION SLIDE ASSY IAW EMB 170 MM 25-65-01.  OK FOR SERVICE.
